# SDR DHLA2008745519

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN CORRODED AT BS 720A + 1", BETWEEN STR 27L & 28L.  ACCOMPLISHED SKIN REPAIR AS REQUIRED, IAW B727 SRM 53-30-3 FIG 1.  REF N/R 4987-1-575.
